# SDR AWXA200300019

- Difficulty date: January 8, 2003
- Submitted: January 13, 2003
- Operation: Air carrier
- Aircraft: N809AW
- Make and model: Airbus A319-132
- Aircraft serial: 1111
- Aircraft time: 8,494 hours, 3,404 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Warning Light
- Condition: False Activation
- Location: Apu Fire Panel
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT AT FL 180 NR 2 ENGINE, NR 2 DISCHARGE LIGHT ILLUMINATED, NO OTHER INDICATIONS. DIVERTED TO MCI AND LANDED WITHOUT FURTHER EVENT. MAINTENANCE AT MCI PLACED THE SYSTEM ON MEL, COND. 1, "ENG 2 AGENT 2 DISCHARGE LIGHT SYSTEM INOP", AND PERFORMED MAINTENANCE PROCEDURES ASSOCIATED WITH MEL VERIFYING DISCHARGE BOTTLE WAS PROPERLY CHARGED. MAINTENANCE CONFIRMED FAULT AND FOUND DISCHARGE LIGHT CAME ON WITHOUT AN ECAM WARNING AFTER THE NR 2 ENGINE FIRE TEST BUTTON WAS PRESSED. ALSO DISCOVERED THAT TAPPING THE ENGINE / APU FIRE PANEL CAUSED THE DISCHARGE LIGHT TO EXTINGUISH. REMOVED AND REPLACED ENGINE / APU FIRE PANEL ; PERFORMED FUNCTIONAL AND OPERATIONAL TESTS IAW AMM 26-12-401, ALL TESTS PASSED.
